# SDR 2003UALA00605

- Difficulty date: August 2, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 40,334 hours, 28,437 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 941.5 RBL 45.5 HAS FLOORBEAM CRACKED.   MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW PARTS.
